Home > AM>
Biography

Prof. Mikhail Sumin

Nizhnii Novgorod State University (N.I. Lobachevsky State University of Nizhnii Novgorod), Russia

 

Email: m.sumin@mm.unn.rumsumin@sinn.ru

 

Qualifications

2000 Doctor of Science in Physics and Mathematics, Nizhnii Novgorod State University, Russia

1983 Ph.D. in Mathematics, Kandidate of Science in Physics and Mathematics, Nizhnii Novgorod State University, Russia

1973 M.S. Mechanics and Mathematics Faculty, Nizhnii Novgorod State University, Russia

 

Publications (Selected)

  1. Sumin, M.I. Stable sequential Kuhn-Tucker theorem or regularized Uzawa algorithm in regular nonlinear programming problem. Comput. Math. Math. Phys. 2015. Vol.55. No.6. pp. 935-961.
  2. Sumin, M.I. Stable sequential  convex programming in a Hilbert space and its application for solving unstable problems.  Comput. Math. Math. Phys. 2014. Vol.54. No.1, pp. 22-44.
  3. Gorshkov, A.A., Sumin, M.I. Stable Lagrange principle in sequential form for convex programming problem in uniformly convex space and its applications. Russian Mathematics. 2014. Vol. 59. No. 1.  pp. 11-23.
  4. Gavrilov, V.S.,   Sumin, M.I. Sequential optimization for semilinear divergent hyperbolic equation with a boundary control and state inequality constraint. Control and Cybernetics. 2014. Vol. 43. No.2. pp. 183-226.
  5. Sumin, M.I. Stable sequential Pontryagin maximum principle in optimal control problem with state constraints. Proceedings of XIIth All-Russia conference on control problems (VSPU-2014, June 16-19, Moscow), 2014, Moscow, Institute of Control Science of RAS, pp. 796-808.
  6. Gaikovich, K.P., Gaikovich, P.K., Sumin, M.I. Stable sequential Kuhn-Tucker theorem in one-dimensional inverse problems of dielectric reflectometry. Proceedings of 16th International Conference on Transparent Optical Networks: ICTON 2014 (Austria, Graz, July 06-10, 2014), pp. Th.A4.6 (4 pp).
  7. Gaikovich, K.P., Gaikovich, P.K., Galkin, O.E., Smirnov, A.I., Sumin, M.I.   Dual regularization in one-dimensional inverse problems.  Vestnik of Nizhnii Novgorod State University. 2013. No.1(1). pp. 57-72.
  8. Kanatov, A.V., Sumin, M.I. Sequential stable Kuhn–Tucker theorem in nonlinear programming.  Comput. Math. Math. Phys. 2013. Vol.53. No.8, pp. 1078-1098.
  9. Sumin, M.I. On the stable sequential Lagrange principle in the convex programming and its applications for solving unstable problems. Proceedings of the Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences. 2013. Vol. 19. No. 4,  pp. 231-240.
  10. Sumin, M.I. Parametric dual regularization in a linear-convex mathematical programming. Chapter in book “Encyclopedia of Mathematics Research (3 Volume Set)”, Vol. 3. Chapter 36, New-York: Nova Science Publishers Inc. 2012. pp.1009-1056.
  11. Sumin, M.I. Regularized sequential Pontryagin maximum principle in the convex optimal control with pointwise state constraints. Izv. IMI UdGU. 2012, No. 1(39), 130–133.
  12. Gaikovich, K.P., Gaikovich, P.K., Sumin, M.I. Inverse scattering problem in pseudopulse  diagnostic of periodic structures. Proceedings of 14th International Conference on Mathematical Methods in Electromagnetic Theory (MMET*12, August 28-30, 2012, Kharkiv, Ukraine), pp. 390-393.
  13. Gaikovich, K.P., Gaikovich, P.K., Sumin, M.I. Inverse scattering problem in diagnostic of multilayer periodic structures. Proceedings of 6th International Conference “Ultrawideband and Ultrashort Impulse Signals” (17-21 September, 2012, Sevastopol, Ukraine), Sevastopol: IEEE, IEEE Catalog Number: CFP12587-CDR, ISBN: 978-1-4673-1941-6, pp. 226-228.
  14. Sumin, M.I. On the stable sequential Kuhn-Tucker theorem and its applications. Applied Mathematics. 2012. Vol.3. No.10A (Special issue “Optimization”'). pp.1334-1350.
  15. Sumin, M.I. Dual Regularization and Pontryagin’s Maximum Principle in a Problem of Optimal Boundary Control for a Parabolic Equation with Nondifferentiable Functionals.  Proceedings of the Steklov Institute of Mathematics. 2011. Vol. 275, Suppl. No.1, pp. S161-S177.
  16. Gavrilov, V.S., Sumin, M.I. Perturbation method in the theory of Pontryagin maximum principle for optimal control of divergent semilinear hyperbolic equations with pointwise state constraints. In book “Control Theory and its Applications”, Chapter 4, New-York: Nova Science Publishers Inc. 2011. pp.83-144.
  17. Gavrilov, V.S.,  Sumin, M.I. Parametric optimization for divergent hyperbolic equation with pointwise state constraint, I. Differential Equations. 2011. Vol. 47, No. 4, pp. 547–559.
  18. Gavrilov, V.S.,  Sumin, M.I. Parametric optimization for divergent hyperbolic equation with pointwise state constraint, II. Differential Equations. 2011. Vol. 47, No. 5, pp. 726–737.
  19. Sumin, M.I. Parametric dual regularization and  Kuhn-Tucker theorem. Tambov State University Reports. Series: Natural and Technical Sciences. 2011.
  20. Vol.16,  No.1, pp.77-89.
  21. Gaikovich, K.P., Gaikovich, P.K., Sumin, M.I. One-dimensional inverse scattering problem. Proceedings of 2011 13th International Conference on Transparent Optical
  22. Networks (ICTON 2011, Stockholm, Sweden, June 26 – 30, 2011), pp.We.A2.4 (1-4).
  23. Sumin, M.I. Regularized Parametric Kuhn–Tucker Theorem in a Hilbert Space. Comput. Math. Math. Phys. 2011. Vol.51. No.9, pp.1489-1509
  24. Kalinin, A.V., Sumin, M.I., Tyukhtina, A.A. On regularizing dual algorithms for inverse problems of final observation for system of Maxwell's equations in quasistationary magnetic approach. Vestnik of Nizhnii Novgorod State University. 2011. No.4(1),  pp. 166-172.
  25. Sumin, M.I. Parametric dual regularization in a nonlinear mathematical programming. In book “Advances in Mathematics Research, Volume 11”, Chapter 5, New-York: Nova Science Publishers Inc. 2010. pp.103-134.

Profile Details

Null